# SDR FDEA201707151961

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Condition: Damaged
- Location: Frame 54
- Part time: 59,690 hours, 21,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 54.3, Y450 SEAT TRACK IS DAMAGED.   REPAIRED THE SEAT TRACK IAW SRM 53-10-16, PAGE 247.   CLASSIFIED AS A MAJOR REPAIR.
